Subgroup separability of certain generalized free products of nilpotent-by-finite groups

Title
Subgroup separability of certain generalized free products of nilpotent-by-finite groups
Author(s)
김관수Wei Zhou[Wei Zhou]
Keywords
MANIFOLDS; GRAPHS
Issue Date
201306
Publisher
SPRINGER HEIDELBERG
Citation
ACTA MATHEMATICA SINICA-ENGLISH SERIES, v.29, no.6, pp.1199 - 1204
Abstract
In this paper, we show that certain generalized free products of nilpotent-by-finite groups are subgroup separable when the amalgamated subgroup is aOE (c) h > xD where D is in the center of both factors.
URI
http://hdl.handle.net/YU.REPOSITORY/29879http://dx.doi.org/10.1007/s10114-013-0547-3
ISSN
1439-8516
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE